I have been taking it for couple years, and here recently something changed. i happend to look at side effects and that was one of them. i also am aware of all the reasons for constipation, and my diet is good, moderate exercise, more strength training then cardio usually. curious thanks
8 Mar 2011
Yes, constipation is a very common side effect of adderall.
If you need to continue taking adderall you may need to take a natural laxative on a regular basis to counteract this side effect. eg. Metamucil (psyllium)
Talk with your pharmacist or doctor for more advice.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Constipation -- Chronic - I know that my constipation is caused by my antidepressants. I have tried?
... everything, extra fibre, eight glasses of water a day, exercise, and nothing seems to help. I've even tried the Dr. Natura Colonix and it ...
1 answer • 24 Sep 2009
I started a small dose of Wellbutrin (not SR or XL) a week ago and the only unpleasant side effect I have is constipation (with upper GI discomfort). ...
3 answers • 3 May 2012
... prostate cancer, but no one seems to provide any support for those side effects... just suffer them? Exercise? Diet? Heat? Ibuprophen? Rest? Does ...
3 answers • 17 Apr 2013
... in next 5-6 months please suggest me that Clenbuterol or any medicine will help me to get my goal? Please give information about clenbuterol or ...
1 answer • 19 Oct 2013
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
... have gained 7 lbs in 3 weeks. Nothing else has changed, I exercise, follow a low card diet, etc... What in the wellchol causes weight gain when ...
1 answer • 16 Nov 2014